English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/2264
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


Sobre estructuras uniformes generalizadas

AuthorsGracia, José M.; Onieva, Víctor M.; Ruiz, Javier
KeywordsEspacio uniforme generalizado
Espacios cuasiuniformes
Axiomas de regularidad
Issue Date1983
PublisherUniversidad de Barcelona
CitationCollectanea Mathematica, 1983, 34 (2): 157-167.
AbstractD.W. Curtis and J.C. Matthews have introduced some structures which generalize, to the product of two sets, structures of usual uniform types. However, their axiomatic is not very natural and, in general, it makes no reference to filters. J.M. Gracia and V.M. Onieva introduce an axiomatic inspired in Cutis' and Matthews', which reflects the generalization in a natural way, presenting the structures of the first authors within their framework. In this note, we essentially characterize the topologies which are compatible with the structures of [7] and we examine the regularity axioms of A.S. Davis in relation with these structures, refining or completing several results of [2], [8].
DescriptionEl Instituto Jorge Juan del CSIC posteriormente se integraría en el Instituto de Matemáticas y Física Fundamental (IMAFF).
Appears in Collections:(ICMAT) Artículos
Files in This Item:
File Description SizeFormat 
Estructuras.pdf297,68 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.